# SDR 08FDEA02449

- Difficulty date: June 25, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 6517563160
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG RIGHT FWD DOOR, CRACK IN AFT SIDE FRAME AT O/B STOP FITTING LOWER 2   FASTENERS FOR INNER STRUCTURE.  REMOVED AND REPLACED DOOR FOR ACCESS, REPAIRED DOOR REF MM 32-22-001-4 AND SRM 51-40-3 FIG 1.  ADJUSTED AND OPS CHECK OF DOOR ACCOMPLISHED ON W/C 71C130-00.  THIS IS CLASSIFIED AS A MINOR REPAIR.
